# SDR RAIA201810030010

- Difficulty date: October 3, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERIOR SKIN AFT OF APU DRAIN CUTOUT. CUTOUT DAMAGE FABRICATED REPAIR PART AND INSTALLED.
